# SDR MALA976362

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 099
- Engine: Ge CT75A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Connector
- Part number: M8372395G1005N
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT AIR VALVE LIGHT ILLUMINATED IN CRUISE W/RT ENG ANTI-ICE SELECTED ON.  REPLACED CONNECTOR.
